# SDR C2XA98IA058

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Profile
- Part number: 12004449001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CENTER T-PROFILE AT FRAME 36 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED T-PROFILE IAW EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
